Advertisement -- Learn more about ads on this site.


    KATZEYEZ   16,945
SparkPoints
15,000-19,999 SparkPoints
 
 
Starting again...

Wednesday, September 11, 2013

it isn't as easy starting out again...I am handicapped as well by the Tamoxifen which I am taking...wretched pill has so many side effects...I find that, although I am motivated to do what's right, I get distracted at work with eating trivial nonsense, just out of boredom...I know this has to stop, and I am going to stop it...no choice...I actually get frustrated because I lose a couple of kilos and then oput them back on...either fluid retention or just a stupid old plateau...I am not giving up tho...I have to keep going, and eventually I will succeed...
SHARE
  Member Comments About This Blog Post:

WILDKAT781 9/12/2013 8:42PM

    emoticon

Report Inappropriate Comment
ALEXSGIRL1 9/12/2013 10:33AM

    it is never easy bring a lunch box with an ice pack when you are hungry eat your fruit. hard boiled eggs cheese nuts yogurt etc all good things you packed from home then only eat your stuff emoticon emoticon

Report Inappropriate Comment
WHYNOTJ1 9/12/2013 7:25AM

    Keep going! You are definitely not alone. Maybe you could brainstorm some ideas you can substitute for the "boredom" eating at work and post it where you will be reminded. Take it one day, one babystep, at a time. See if you can switch out one little bad habit for one little good habit today. For example, plan to get an extra glass of water or cup of special herbal tea, instead of what you'd normally snack on, just for today. Tomorrow, it might be that you do some extra stretches at your desk instead of getting a snack. If you really need the snack, pack some colorful crunchy veggies or a 100-calorie pack of almonds to snack on instead of goodies.

Report Inappropriate Comment
STEVEN2GO2 9/12/2013 12:51AM

    I hope you overcome the obstacles that are preventing you from what you want and need to accomplish! Good luck!

Report Inappropriate Comment
DS9KIE 9/11/2013 4:29PM

    yikes...that medicine sounds awful...hope you don't have to stay on it for long

emoticon emoticon emoticon

Report Inappropriate Comment
JACKIE542 9/11/2013 3:57PM

    Never give up!! emoticon

Report Inappropriate Comment
NHES220 9/11/2013 3:10PM

    You can do this! You will succeed!


Report Inappropriate Comment
DIANE2110 9/11/2013 1:42PM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by KATZEYEZ